Variational inequalities, complementarity problems, and duality theorems. (English) Zbl 0383.49005


49J40 Variational inequalities
49J35 Existence of solutions for minimax problems
49J45 Methods involving semicontinuity and convergence; relaxation
Full Text: DOI


[1] Bourbaki, N., Espaces Vectoriels Topologiques (1967), Hermann: Hermann Paris, Chap. 3, 4, and 5 · Zbl 0066.35301
[2] Brézis, H.; Nirenberg, L.; Stampacchia, G., A remark on Ky Fan’s minimax principle, Boll. Un. Mat. Ital., 6, 293-300 (1972) · Zbl 0264.49013
[3] Fan, K., A generalization of the Alaoglu-Bourbaki theorem and its applications, Math. Z., 88, 48-60 (1965) · Zbl 0135.34402
[4] Fan, K., A minimax inequality and applications, (Shisha, O., Inequalities III (1972), Academic Press: Academic Press New York/London) · Zbl 0302.49019
[5] Karamardian, S., The generalized complementarity problem, J. Optimization Theory Appl., 8, 161-168 (1971) · Zbl 0218.90052
[6] S. Karamardian; S. Karamardian · Zbl 0304.49026
[7] Köthe, G., Topological Vector Spaces (1969), Springer-Verlag: Springer-Verlag Berlin/Heidelberg/New York
[8] Lemke, C. E., Recent results on complementarity problems, (Rosen, J. B.; Mangasarian, O. L.; Ritter, K., Nonlinear Programming (1970), Academic Press: Academic Press New York/London) · Zbl 0227.90043
[9] Moré, J. J., Classes of functions and feasibility conditions in nonlinear complementarity problems, Cornell University Technical Reports 73-174 (1973), Ithaca, N. Y. · Zbl 0291.90059
[10] Moreau, J. J., Sur la fonction polaire d’une fonction semicontinue supérieurement, C. R. Acad. Sci. Paris, 258, 1128-1130 (1964) · Zbl 0144.30501
[11] Moreau, J. J., Fonctionelles convexes, (Séminaire sur les Équations aux Dérivées Partielles. Séminaire sur les Équations aux Dérivées Partielles, Lecture notes (1966), Collège de France) · Zbl 0343.49021
[12] Rockafellar, R. T., Duality and stability in extremum problems involving convex functions, Pacific J. Math., 21, 167-187 (1967) · Zbl 0154.44902
[13] Stampacchia, G., Variational inequalities, (Ghizzetti, A., Theory and Application of Monotone Operators (1969), Edizioni Oderisi: Edizioni Oderisi Gubbio, Italy) · Zbl 0152.34601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.